- Experiment. Math.
- Volume 21, Issue 2 (2012), 189-192.
A Markov Chain on the Symmetric Group That Is Schubert Positive?
We study a multivariate Markov chain on the symmetric group with remarkable enumerative properties. We conjecture that the stationary distribution of this Markov chain can be expressed in terms of positive sums of Schubert polynomials. This Markov chain is a multivariate generalization of a Markov chain introduced by the first author in the study of random affine Weyl group elements.
Experiment. Math., Volume 21, Issue 2 (2012), 189-192.
First available in Project Euclid: 31 May 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lam, Thomas; Williams, Lauren. A Markov Chain on the Symmetric Group That Is Schubert Positive?. Experiment. Math. 21 (2012), no. 2, 189--192. https://projecteuclid.org/euclid.em/1338430829